# SDR SWAA2023041815591

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - AFT BULKHEAD LOWER FLOOR SUPPORT HAS CORROSION BS 947 LBL 3; LBL 4.5; LBL 8; LBL12.5; RBL 2; RBL 5.5; RBL 7.75; RBL 8.5; RBL 10; RBL 11.75; RBL 14; RBL 15.25.<[01] REMOVED AFT CARGO BAY AFT LOWER BULKHEAD SUPPORT AT BS 947 BRACKET P/N (149A8118-29) IAW SRM 51-40-02.;[02] NO ALLOWABLE DAMAGE PART THAT DOES NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0.;[03] VERIFED CORRECTIVE ACTION 2.;[04] RECEIVED NEW/SERVICABLE AFT CARGO- AFT BULKHEAD LOWER FLOOR SUPPORT; LOCATED AND DRILLED PER SRM#51-40-05 AND BOEING DWG#149A8118;[05] VERIFIED CORRECTIVE ACTION 4;[06] AFT CARGO- AFT BULKHEAD LOWER FLOOR SUPPORT WILL BE INSTALLED ON CUSTOMER CARD NBR:5360-E-16462-NG (TTG8Q004C8NT);[07] VERIFIED CORRECTIVE ACTION 6;[08] VERIFIED MEASUREMENT TABLE
